RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 6, Pages 939–951 (Mi mz7816)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic behavior of Shannon functions for the delays of schemes of functional elements

S. A. Lozhkin

M. V. Lomonosov Moscow State University

Abstract: The behavior of Shannon functions for delays in the class of schemes of functional elements constructed over an arbitrary finite complete basis is studied. The case in which every basis element can have positive as well as zero delay is considered in this note. It is established that in this case the Shannon functions for delays asymptotically behave either as linear functions or as logarithmic functions or, starting from a certain number of arguments, remain constant.

Full text: PDF file (1073 kB)

English version:
Mathematical Notes, 1976, 19:6, 548–555

Bibliographic databases:

UDC: 519.9
Received: 22.05.1975

Citation: S. A. Lozhkin, “Asymptotic behavior of Shannon functions for the delays of schemes of functional elements”, Mat. Zametki, 19:6 (1976), 939–951; Math. Notes, 19:6 (1976), 548–555

Citation in format AMSBIB
\Bibitem{Loz76}
\by S.~A.~Lozhkin
\paper Asymptotic behavior of Shannon functions for the delays of schemes of functional elements
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 6
\pages 939--951
\mathnet{http://mi.mathnet.ru/mz7816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=421878}
\zmath{https://zbmath.org/?q=an:0339.94016}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 6
\pages 548--555
\crossref{https://doi.org/10.1007/BF01149936}


Linking options:
  • http://mi.mathnet.ru/eng/mz7816
  • http://mi.mathnet.ru/eng/mz/v19/i6/p939

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Kasim-zade, “On the depth of Boolean functions over an arbitrary infinite basis”, J. Appl. Industr. Math., 2:2 (2008), 196–210  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:268
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020